# SDR AALA20160620011

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 15,265 hours, 6,081 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 8020701
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING APPROACH L/E SLATS IN TRANSIT LIGHT ILLUMINATED.  NR 5 SLAT INTERMITTENT.  MAINTENANCE R & R NR 5 SLAT OTBD L/E SLAT PROXIMITY SENSOR IAW AMM 27-88-11.  ACCOMPLISHED L/E FLAP AND SLAT PROXIMITY SENSOR TEST IAW AMM 27-88-11 WITH NO FAULTS NOTED.
